# SDR CVU2010F00000

- Difficulty date: January 4, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N44MA
- Make and model: Beech 65-B80
- Aircraft serial: LD412
- Engine: Lyc IO720*
- Propeller: Hartzl HCA3VK2
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 5081016418
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE RT MLG FREEFELL TO THE DOWN AND LOCKED POSITION WHILE THE GEAR WAS BEING EXTENDED.  INSP REVEALED FAILURE OF THE NUT INSIDE ASSY NR 50-8103672.  REPLACED BOTH RT AND LT MAIN GEAR ACTUATORS.
